Overdose response card
A printable from Harm Reduction. Fill it in by hand. Nothing you write is collected by this website.
Overdose response card
- Give naloxone. Follow the directions on the box. It usually restores breathing within 2 to 3 minutes. With fentanyl, more than one dose may be needed.
- Call 911. Say the person is not breathing or will not wake up. Give the address.
- Keep them breathing. Try to keep them awake.
- Lay them on their side so they do not choke.
- Stay with them until help arrives. The CDC says to stay with the person until help comes or for at least four hours.
You are protected for calling. In California, if you call for help in good faith for someone who is overdosing, and you do not block responders, it is not a crime for you or the person overdosing to be under the influence or to have drugs or paraphernalia for personal use. This does not cover selling drugs or impaired driving.
Poison Control: 1-800-222-1222, for pills, alcohol or chemicals. Call 911 if the person cannot be woken or has trouble breathing.
Keep this card with your naloxone. You do not have to write anyone's immigration status on it.
From Harm Reduction. Facts checked October 21, 2026. Free information, not legal or medical advice.
